# SDR ABXR2020081000069

- Difficulty date: August 11, 2020
- Submitted: August 11, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141T30011
- Part serial: 22218
- Condition: Corroded
- Location: Bs 390
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STR33L AT STA 390. REMOVED AND REPLACED STR 33L AT STA 390 I/A/W REA 47417REA19, B767 SRM 53-00-03 REPAIR 2,51-40-02.
